American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 60 found      Go to page: 1 2

[1] James Dudziak, T. W. Gamelin and Pamela Gorkin. Hankel Operators on Bounded Analytic Functions. Trans. Amer. Math. Soc. 352 (2000) 363-377. MR 1473437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] C.-S. Lin. The unilateral shift and a norm equality for bounded linear operators. Proc. Amer. Math. Soc. 127 (1999) 1693-1696. MR 1487321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Danko R. Jocic. Cauchy-Schwarz and means inequalities for elementary operators into norm ideals. Proc. Amer. Math. Soc. 126 (1998) 2705-2711. MR 1451812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jun Soo Choa and Hong Oh Kim. Compact composition operators on the Nevanlinna class. Proc. Amer. Math. Soc. 125 (1997) 145-151. MR 1346966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] William Feldman. Compact weighted composition operators on Banach lattices . Proc. Amer. Math. Soc. 108 (1990) 95-99. MR 990422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Joel H. Shapiro and Carl Sundberg. Compact composition operators on $L\sp 1$ . Proc. Amer. Math. Soc. 108 (1990) 443-449. MR 994787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Herbert Kamowitz, Stephen Scheinberg and Dennis Wortman. Compact endomorphisms of Banach algebras. II . Proc. Amer. Math. Soc. 107 (1989) 417-421. MR 984801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. Alvarez and R. Durán. $L\sp p$ continuity of pseudo-differential operators with discontinuous symbol . Proc. Amer. Math. Soc. 104 (1988) 165-168. MR 958060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Pietro Aiena. An internal characterization of inessential operators . Proc. Amer. Math. Soc. 102 (1988) 625-626. MR 928992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Erich Martensen. Riesz theory without axiom of choice . Proc. Amer. Math. Soc. 99 (1987) 496-500. MR 875387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] James R. Holub. Daugavet's equation and operators on $L\sp 1(\mu)$ . Proc. Amer. Math. Soc. 100 (1987) 295-300. MR 884469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Victor Kaftal and Gary Weiss. A Riemann type theorem for unconditional convergence of operators . Proc. Amer. Math. Soc. 98 (1986) 431-435. MR 857935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Harald Uhlig. The eigenfunctions of compact weighted endomorphisms of $C(X)$ . Proc. Amer. Math. Soc. 98 (1986) 89-93. MR 848882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] James R. Holub. A property of weakly compact operators on $C[0,1]$ . Proc. Amer. Math. Soc. 97 (1986) 396-398. MR 840617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Fernando Bombal. On weakly compact operators on spaces of vector valued continuous functions . Proc. Amer. Math. Soc. 97 (1986) 93-96. MR 831394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] C. Peligrad. Compact derivations of nest algebras . Proc. Amer. Math. Soc. 97 (1986) 668-672. MR 845985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Michel Talagrand. Some weakly compact operators between Banach lattices do not factor through reflexive Banach lattices . Proc. Amer. Math. Soc. 96 (1986) 95-102. MR 813819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] C. D. Aliprantis and O. Burkinshaw. Factoring compact and weakly compact operators through reflexive Banach lattices . Trans. Amer. Math. Soc. 283 (1984) 369-381. MR 735429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] G. J. Murphy. Triangularizable algebras of compact operators . Proc. Amer. Math. Soc. 84 (1982) 354-356. MR 640229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Charles R. Baker and Ian W. McKeague. Compact covariance operators . Proc. Amer. Math. Soc. 83 (1981) 590-593. MR 627699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Walter Schachermayer and Lutz Weis. Almost compactness and decomposability of integral operators . Proc. Amer. Math. Soc. 81 (1981) 595-599. MR 601737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. R. Schep. Compactness properties of an operator which imply that it is an integral operator . Trans. Amer. Math. Soc. 265 (1981) 111-119. MR 607110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] José Barría. On power compact operators . Proc. Amer. Math. Soc. 80 (1980) 123-124. MR 574520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Peng Fan and Che Kao Fong. Which operators are the self-commutators of compact operators? . Proc. Amer. Math. Soc. 80 (1980) 58-60. MR 574508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] D. G. Tacon. Nonstandard extensions of transformations between Banach spaces . Trans. Amer. Math. Soc. 260 (1980) 147-158. MR 570783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Julien Hennefeld. Smooth, compact operators . Proc. Amer. Math. Soc. 77 (1979) 87-90. MR 539636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] D. Deckard, C. Foiaş and C. Pearcy. Compact operators with root vectors that span . Proc. Amer. Math. Soc. 76 (1979) 101-106. MR 534397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] D. G. Tacon. Two characterizations of power compact operators . Proc. Amer. Math. Soc. 73 (1979) 356-360. MR 518519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jaroslav Mach. On the proximinality of compact operators with range in $C(S)$ . Proc. Amer. Math. Soc. 72 (1978) 99-104. MR 0512853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Domingo A. Herrero. Almost every quasinilpotent Hilbert space operator is a universal quasinilpotent . Proc. Amer. Math. Soc. 71 (1978) 212-216. MR 500492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 60 found      Go to page: 1 2